Caution and Concerns - Minocycline and Antibiotics For MS

A forum to discuss Chronic Cerebrospinal Venous Insufficiency and its relationship to Multiple Sclerosis.

Caution and Concerns - Minocycline and Antibiotics For MS

Postby seeva » Mon Jun 12, 2017 2:43 am

HI Friends please read
http://ccsviinms.blogspot.com.au/2017/0 ... e-and.html

Minocycline is believed to hamper reabsorption of cerebrospinal fluid in the brain, potentially creating intracranial hypertension and vision loss. In fact, doctors know about this side effect, and it has been well documented. For someone with already slowed venous flow and build-up of CSF (as a patient with CCSVI), this side effect could be even more harmful.

regards
seeva
User avatar
seeva
Family Elder
 
Posts: 451
Joined: Sun Jan 20, 2008 4:00 pm
Location: SYDNEY

Advertisement

Return to Chronic Cerebrospinal Venous Insufficiency (CCSVI)

 


  • Related topics
    Replies
    Views
    Last post

Who is online

Users browsing this forum: No registered users


Contact us | Terms of Service